Patient :Hey Doc, I'm a 16 year old male and I have a question. For the past few months I have been taking an energy supplement before I workout, called cellucor C4. It contains 1500 MG of Beta Alanine, 1000 MG of of Creatine Nitrate and Arginine AKG, and 741 MG of Caffeine Ahydrous. I experienced no side effects except for the usual crash. A week ago I tried a new supplement called Ubervita roct pro, which contains altogether 9000 MG of Caffiene, Schizandra, Beta Alanine, and Creatine Monohydrate. An hour after I took it I experienced paranoia, intense shaking, chills, and a weird feeling in my heart As well as trouble breathing. I visited the ER, but by that time I had calmed down and showed noirregularities. The Doctor said there was no way of knowing what's going on unless I visit my personal physician, but that will take a few days. Ever since that day I've been experiencing the same symptoms but not as severe, am I just experiencing panic attacks or something more? What is your insight on the matter?
Hi welcome to Ask The Doctor,
Caffeine tolerance varies between individuals, but for most people a dose of over 400mg/day may produce some initial symptoms: restlessness, increase heartbeat, and insomnia.
Higher dosages can lead to:
-Increased blood pressure.
-Gastrointestinal disturbance (diarrhea).
-Dizziness, irritability, nausea, nervousness, jitters.
-Allergic reactions can include; rash, hives, itching, difficulty breathing, tightness in the chest, swelling of the (mouth, face, lips, or tongue), diarrhea, shakiness, trouble sleeping, vomiting.
-Headache and severe fatigue from withdrawal.
-Painful withdrawal symptoms.
It is better to consult your doctor, use the supplement which is prescribed by your Doctor.
Hope this helps. Wish you good health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.